# SDR IPXA2M73971

- Difficulty date: June 10, 2012
- Submitted: June 13, 2012
- Operation: Air carrier
- Aircraft: N273UP
- Make and model: Doug MD-11F
- Aircraft serial: 48574
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ONE EMERGENCY LAMP OUT OVERHEAD LIGHT PANEL.  RELAMPED OVERHEAD EMERGENCY LIGHT IAW MM 33-52-04-2.
